Vol. 8, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 13, Issue 1
Volume 12, Issue 4
Volume 12, Issue 3
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
Subscriptions
 
ISSN (electronic): 2996-220X
ISSN (print): 2996-2196
Author Index
To Appear
 
Other MSP Journals
Linear independence of 1, $\mathrm{Li}_1$ and $\mathrm{Li}_2$

Georges Rhin and Carlo Viola

Vol. 8 (2019), No. 1, 81–96
DOI: 10.2140/moscow.2019.8.81
Abstract

We improve and extend the irrationality results proved by the authors (Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 4:3 (2005), 389–437) for dilogarithms of positive rational numbers to results of linear independence over of 1, Li1(x) and Li2(x) for suitable x , both for x > 0 and for x < 0.

Keywords
polylogarithms, linear independence measures, permutation group method, saddle-point method in $\mathbb{C}^2$
Mathematical Subject Classification 2010
Primary: 11J72
Secondary: 11J82, 33B30
Milestones
Received: 10 January 2018
Accepted: 14 March 2018
Published: 11 August 2018
Authors
Georges Rhin
IECL
Université de Lorraine
UFR MIM
Metz
France
Carlo Viola
Dipartimento di Matematica
Università di Pisa
Pisa
Italy